# SDR AALA20170712004

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 48,826 hours, 20,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00820
- Condition: Faulty
- Location: Flap Sys
- Part time: 32,873 hours, 13,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS STUCK AT 5 DEGREES.  EMERGENCY DECLARED. RETURNED TO DEPARTURE,  LANDING UNEVENTFUL.  REMOVED AND REPLACED FLAP/SLAT ELECTRONICS UNIT IAW AMM 27-51-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
